# SDR HALA0700085

- Difficulty date: March 4, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 16,426 hours, 3,144 cycles
- System (JASC): 2210 · Autopilot System
- Part: Receiver
- Part number: 066500291101
- Part serial: RMA55B02676
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 15,602 hours, 3,012 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, "NO LAND 3" DISPLAYED ON ASA WITH APP MODE NOT SELECTED AND AUTOPILOT/FD ENGAGED OR NOT ENGAGED (ASA NO LAND 3 DISPLAYED IN CRUISE FL 340 NO RESET), (ON APP AMBER LOC AND G/S FLAG CAPT ADI.  REPLACED NR 1 MMR, OPS CK OK PER MM 34-31-01.  PERFORMED MCDP TEST 30 TO RETAIN "LAND 3" STATUS TEST PASSED.
